| Model Number |
4525 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
08/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.(b)(4).
Event or Problem Description
It was reported that this left ventricular (lv) lead was part of a system revision due to infection.There were no additional adverse patient effects reported.The lv lead was capped.